# SDR DHLA2009743DH686

- Difficulty date: November 14, 2008
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER FORWARD CORNER CHANNEL WITH CRACK FOUND WHEN PERFORM OPEN HOLE INSPECTION PER ASTAR TASK CARD EC-00297-001.  REPLACED UPPER FORWARD CHANNEL ON MAIN CARGO DOOR DUE TO CRACK IAW B727 SRM 51-10-1 PARA 7A.
